Trudy Instituta Matematiki Sibirskogo Otdeleniya RAN
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Tr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. SO RAN, 1994, Volume 27, Pages 14–33 (Mi mt412)  

On the complexity of the approximate realization of some classical functions

S. B. Gashkov


Full text: PDF file (1813 kB)

Bibliographic databases:
UDC: 519.71

Citation: S. B. Gashkov, “On the complexity of the approximate realization of some classical functions”, Trudy Inst. Mat. SO RAN, 27 (1994), 14–33

Citation in format AMSBIB
\Bibitem{Gas94}
\by S.~B.~Gashkov
\paper On the complexity of the approximate realization of some classical functions
\jour Trudy Inst. Mat. SO RAN
\yr 1994
\vol 27
\pages 14--33
\mathnet{http://mi.mathnet.ru/mt412}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1449645}
\zmath{https://zbmath.org/?q=an:0862.68064}


Linking options:
  • http://mi.mathnet.ru/eng/mt412
  • http://mi.mathnet.ru/eng/mt/v27/p14

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Matematicheskie Trudy
    Number of views:
    This page:4

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021